Header graphic for print
Marler Blog Providing Commentary on Food Poisoning Outbreaks & Litigation
  • I had a total knee replacement on 9/16/2010. from this operation I got C. difficle from the antibiotics. This causedmy heart to flutter and they said they wouldave to shock it back. well they did shock it but that only lasted about a week or two. Now I am seeing heart doctors and on specail midicine to keep my heart normal. I almost didn’t make it I came very close to leaving this world, my colon now hurts quite a bit so I am makingsure I don’t get constapaed or gas build up or it hurts so bad I can hardlystand it. plus taking all the pain pills doesn’t make feel good about this at all. I need a lawyer who takes on this kind of case and this add says you do I would like you to represent meThanks
    Howard

  • I need a lawyer who will represent me on C. Difficle, I had a total left knee replacement om 9/16/10. I was given antibiotics to keep infections away. well the antiiotics turned into C. Difficle, I was very close to not making it. not only Diarea but my heart started fluttering. They told me they had to shock my heart back into the right beat. Well that lasted about week or so and then back to fluttering. Now I am on medicine to keep my heart regular well close to regular I have never had a heart problem in my life and now I do and I am not very happy about it. I also have a lot of pian in my colon since the C. Difficle they said had been cured, I don’t understand why this is doing this but something don’t seem right. I would love to have you repressent me in this case for I don’t think that antibiotics should be used when it can kill a person or screw him up for life. thank you
    Howard Fredrickson